# SDR ASAA2017070221252

- Difficulty date: July 2, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 14,757 hours, 4,900 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 0000
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED TASK CARD 78273000, #1 ENGINE HAD LONG TIME FAULT 75-20831 - "THE T3 SIGNAL IS OUT OF RANGE". GROUNDED - YES. PERFORMED EEC BITE PROCEDURE IAW B737-900 FIM 75-33 TASK 802, STEP 802 E(1), NO FAULTS NOTED FOR RECENT FAULTS OR FLIGHT HISTORY. PERFORMED EEC TEST IAW B737-900 FIM 75-33 TASK 802 STEP E (2) (A). NO FAULTS NOTED, ALL TESTS ON #1 ENGINE.
